# SDR DALA2023082907003

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF EXTERIOR LIGHTS, DISCOVERED THAT THE EXTERIOR EMERGENCY LIGHTS DO NOT TURN ON. SUMMARY OF NRC 00593: EMERGENCY LIGHTING PROBLEM FAULT ISOLATION WAS PERFORMED PER B717 FRM FIM 33-50-00 810-801. THE OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY B5-125 WAS REPLACED PER B717 AMM 33-51-06. TEST OK. (LP #2941244)
